Alert archive / Vermont / Special Weather Statements in 2017
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 3, 2017, 4:13 PM EDT for Bennington County, Windham County, Vermont. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2017, 4:13 PM EDT (20:13 UTC)
- Expired
- Aug 3, 2017, 5:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Albany, NY
Counties Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 102 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -273 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
639 WWUS81 KALY 032013 SPSALY Special Weather Statement National Weather Service Albany NY 413 PM EDT THU AUG 3 2017 VTZ013-014-032100- Western Windham-Bennington- 413 PM EDT THU AUG 3 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BENNINGTON AND WEST CENTRAL WINDHAM COUNTIES... At 413 PM EDT, a strong thunderstorm was located near Arlington, moving east at 15 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. This storm will be near... Stratton around 445 PM EDT. West Wardsboro around 455 PM EDT. Other locations impacted by this storm include Wardsboro Center, Stratton Valley, Goose City, Chiselville, Glastenbury, Sunderland, East Arlington, East Dover, East Jamaica and Stratton Mountain. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4300 7319 4317 7312 4310 7266 4290 7272 TIME...MOT...LOC 2013Z 288DEG 14KT 4307 7306 $$ TAW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 3, 1:56 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 3, 1:56 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Albany NY 156 PM EDT Thu Aug 3 2017 .SYNOPSIS... A warm and humid air mass will be across the region through the remainder of this week. A cold front is forecast to move across the region late Friday night. The chance for showers and thunderstorms will be in the forecast until this front moves east of our area. Brisk and cooler weather is forecast for the weekend. && .NEAR TERM /THROUGH FRIDAY/... As of 115 pm, agitated cu field bubbling up over the terrain as expected with a few radar echoes over the Adirondacks. Like yesterday, strongest storm in Hamilton County has pulsed up and down quickly. Stronger cores over Hamilton and Lewis Counties suggest hail will be found in the strongest storms. Gusty winds also may be a threat in core collapses. Have added small hail and gusty winds wording to the Adirondacks and Catskills where storm coverage is expected to be greatest. Storms may begin to drift into the valleys as we get into the mid-afternoon to early evening, but coverage expected to be lesser there. Overall, forecast remains on track and only slight changes made with this update. Previous... A broad southwest flow regime aloft with a slight tendency for rising heights through the day. So a somewhat similar set up to Wednesday but coverage and severe potential will likely be more limited today. Mid level lapse rates are expected to be about half-a-degree lower than yesterday too so convective initiation should begin across the terrain, mostly isolated in nature. Through the remainder of the afternoon, as temperatures climb into the 80s for valley locations, SBCAPES are able to obtain 1000-1500 J/KG so these cells should migrate in the valley. Per closer BUFKIT examination, winds aloft today appear rather light. With steering currents aloft weak and PWATs averaging 1.50" along with collaboration with neighboring offices, we will add in heavy rainfall to the convective potential this afternoon. Through tonight, higher theta-e air arrives as a warm front lifts northward. This too will continue with the slight chance to chance wording for additional convection to develop. Otherwise, as southerly flow magnitudes increase, some patchy fog with higher surface dewpoints advecting into the region. Overnight lows mainly into the 60s. Friday, the wind fields aloft increase along with shear at or above 30kts as this should allow for the increase potential for a bit of convective organization to occur through the daytime heating. Question is how much residual cloud coverage from the passage of the warm front Thursday night will be in place that may inhibit deeper convective potential. The 00Z and 06Z NAM suggest low level stratus may linger longer. For now, previous forecast looks great with little changes needed at this time. Another mild and humid day with highs into the 80s for valley locations as dewpoints climb between 65-70F. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Friday night-Saturday, the cold front will swing east across the region toward or after daybreak Saturday, although there remains at least a possibility of a slower frontal passage. Timing will be key regarding thunderstorm potential, as any delay would allow instability to build up ahead of its passage, with in conjunction with a strong wind field aloft, could result in strong/severe thunderstorms. SPC Day 2 has slight risk across far NW areas, mainly for potential Friday evening/night with any possible remnant line approaching from western/central NYS, with marginal risk farther east and south into southern VT and remainder of eastern NY. Then, Day 3 has marginal risk for entire area, mainly for Saturday morning, which will be highly dependent on the aforementioned frontal timing and instability. The front should move east of the region Saturday afternoon, with decreasing chances for showers, along with some clearing by late in the day. It will be quite breezy Friday night ahead of the front, and muggy, with lows mainly in the 60s, with some portions of the Hudson River Valley potentially remaining above 70 much of the night. On Saturday, temps could reach 75-80 in valley areas if the front clears early enough and some sun appears, with 60s/lower 70s across higher elevations, but all temps could be cooler with a slower frontal passage. Saturday night-Sunday, generally fair conditions with cool temperatures. However, some showers may occur across portions of the western Adirondacks, due to cyclonic flow and some Lake Enhancement with relatively cool air passing aloft. Best chances for these showers should be Saturday night/Sunday morning. Sat night lows should be in the 50s for most areas, with highs Sunday ranging from the 60s across higher elevations, to the mid/upper 70s in valleys. Sunday night, fair and cool to start, then clouds increase ahead of the next system. Some light rain may develop toward daybreak Monday mainly for areas south of I-90. Lows mainly in the 50s. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... Monday-Tuesday, global deterministic and ensemble models remain in decent consensus that low pressure will track just south and east of the region Monday-Tuesday, with our region remaining on the cool/stratiform area of rain associated with the system. It appears that best chance for steady rain would be Monday-Monday night, before possibly tapering to showers/drizzle Tuesday. It will be unseasonably cool Mon-Tue, with highs mainly in the 60s to lower 70s, although it is quite possible that if it rains the entire day Monday, that highs in may areas remain in the lower/mid 60s, with even some 50s possible across higher elevations. The record low maximum temperature for Monday Aug 7 at KALB is 61 degrees (1976). Tuesday night-Thursday, still some lingering clouds possible Tuesday night/Wednesday, with perhaps spotty drizzle/showers across portions of southern VT and the southeast Adirondacks. Some improvement possible late Wednesday through early Thursday, before clouds and possible showers arrive in advance of yet the next system. Temperatures will remain below normal, with highs mainly in the 70s, and lows in the 50s to around 60. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... The forecast area remains in a warm and humid air mass this afternoon into this evening with isolated to scattered showers and thunderstorms possible. A southerly flow of moist air will increase into the region tonight into tomorrow with low pressure passing well south of the region and a cold front slowly approaching from the central Great Lakes Region. VFR conditions prevail mainly early this afternoon with sct-bkn high clouds and few-sct cumulus. Showers and thunderstorms are forming over the higher terrain due to the differential heating between mtns and valleys. Some of the these showers and thunderstorms will drift into the valley locations impacting KGFL/KALB/KPOU btwn 20Z and 01Z/FRI. Some thunderstorms may also pop up near KPSF in the Berkshires btwn 20Z and 00Z/FRI. We have forecasted TEMPO groups with MVFR conditions in the showers/thunderstorms but brief reductions to IFR levels or possible. The showers and thunderstorms should diminish with the loss of the diurnal heating. A weak disturbance in the southerly flow may bring some showers in the region especially south and east of KALB/KPSF, but we have just kept VCSH groups for now. MVFR/IFR patchy fog and low stratus will likely form again at all the sites in the moist low-level flow and with potential wet ground again. We have forecasted IFR conditions at KPOU/KPSF/KGFL. Conditions should gradually improve to high MVFR/VFR levels in the late morning. Winds will be south or southeast at 4-8 kts this afternoon. The winds generally become light and variable or calm tonight. Southerly winds will persist in the late morning into the afternoon at less than 10 kts. Outlook... Friday: Moderate Operational Impact. Chance of SHRA...TSRA. Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Saturday: Moderate Operational Impact. Chance of SHRA...TSRA. Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: Moderate Operational Impact. Chance of RA. && .FIRE WEATHER... Seasonably warm and humid conditions will prevail through remainder of this week. Scattered mainly afternoon thunderstorms are expected through Friday, with more numerous showers and thunderstorms expected Friday night into early Saturday as a cold front moves across the region. Minimum relative humidity values are forecast to be generally 50 to 60 percent both through Friday afternoon, with a recovery to 90 to near 100 percent at night, with areas of dew and fog formation likely. Winds will be mainly from the south to southwest at 5-10 mph. Southerly winds will be a bit stronger Friday, with a few gusts to around 20 mph possible in the afternoon. Winds will be stronger, and variable in direction in and near any thunderstorms. && .HYDROLOGY... Isolated to scattered showers and thunderstorms are expected today. As winds aloft are light, activity will not move that much which may result in isolated heavy rainfall. However, widespread showers and thunderstorms, some containing heavy rainfall, are expected Friday night into Saturday morning as a cold front slowly moves east across the region. Again, localized ponding of water in low lying/poor drainage and urban areas will be possible. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .CLIMATE... New record rainfall for KPOU was set on Wednesday with a value of 1.61 inches. This breaks the previous record of 1.33 inches set back in 1986. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...SND/BGM NEAR TERM...SND/BGM/Thompson SHORT TERM...KL LONG TERM...KL AVIATION...Wasula FIRE WEATHER...BGM HYDROLOGY...BGM CLIMATE...
Hazardous weather outlook, Aug 3, 12:34 PM EDT, 3 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 1234 PM EDT Thu Aug 3 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-041100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 1234 PM EDT Thu Aug 3 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...This afternoon and tonight. Isolated to scattered thunderstorms will develop this afternoon into early tonight. There is a marginal risk for severe weather. A few thunderstorms will have the potential to produce gusty winds and hail approaching severe limits, and locally heavy rainfall which could lead to ponding of water in low lying, poor drainage and urban areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a marginal to slight risk for severe thunderstorms late Friday afternoon through Saturday morning, as a cold front moves across the region. Damaging winds gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. In addition, locally heavy rainfall could lead to ponding of water in low lying, poor drainage and urban areas Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Aug 3, 1:23 PM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Albany NY
123 PM EDT THU AUG 3 2017
VTZ013>015-031800-
Eastern Windham-Western Windham-Bennington-
123 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BENNINGTON AND
NORTHERN WINDHAM COUNTIES...
At 123 PM EDT, a strong thunderstorm was located near Stratton,
moving northeast at 15 mph.
Winds of around 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Londonderry around 145 PM EDT.
Other locations impacted by this storm include Wardsboro Center,
Stratton Valley, Windham, Bondville, Peru Town Center, Grafton,
Stratton Acres, Rawsonville, Intervale and South Windham.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4313 7253 4300 7288 4314 7303 4330 7283
4330 7282 4326 7282 4322 7269 4323 7263
TIME...MOT...LOC 1723Z 238DEG 14KT 4312 7286
TAWSpecial weather statement, Aug 3, 2:05 PM EDT, 2 hours 8 minutes before
Special Weather Statement National Weather Service Albany NY 205 PM EDT THU AUG 3 2017 NYZ033-042-031845- Hamilton-Northern Warren- 205 PM EDT THU AUG 3 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON AND WEST CENTRAL WARREN COUNTIES... At 205 PM EDT, a strong thunderstorm was located near Lake Pleasant, or 11 miles south of Speculator, moving northeast at 15 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. This storm will be near... Wells and Sacandaga Campground around 215 PM EDT. Speculator around 230 PM EDT. Other locations impacted by this storm include Garnet Lake, Griffin, Blackbridge, Gilmantown, Girards Sugarbush and Whitehouse. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4330 7439 4345 7452 4365 7412 4349 7395 TIME...MOT...LOC 1805Z 238DEG 14KT 4342 7437 TAW
Special weather statement, Aug 3, 2:15 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Albany NY
215 PM EDT THU AUG 3 2017
NYZ033-031845-
Hamilton-
215 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HAMILTON COUNTY...
At 214 PM EDT, a strong thunderstorm was located near Forked Lake
Public Campground, or 18 miles northwest of Indian Lake, moving
northeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Blue Mountain Lake around 225 PM EDT.
Lake Eaton Campground around 235 PM EDT.
Other locations impacted by this storm include Woods, Eagle Nest,
Long Lake, Little Tupper Lake, Lake Lila and Deerland.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways. Rainfall rates may reach 1 to 2 inches in an hour.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4398 7426 4397 7425 4392 7434 4390 7432
4381 7457 4401 7477 4410 7458 4411 7437
TIME...MOT...LOC 1814Z 238DEG 14KT 4395 7457
TAWSpecial weather statement, Aug 3, 2:23 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Albany NY
223 PM EDT THU AUG 3 2017
VTZ014-015-031900-
Eastern Windham-Western Windham-
223 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WINDHAM COUNTY...
At 223 PM EDT, a strong thunderstorm was located over West Wardsboro,
or near Stratton, moving northeast at 15 mph.
Winds of around 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Townshend around 250 PM EDT.
Other locations impacted by this storm include Wardsboro Center,
Windham, Goose City, Grafton, Rawsonville, South Windham, East Dover,
East Jamaica, Thompsonburg and Harmonyville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4292 7286 4308 7299 4312 7293 4311 7287
4316 7287 4324 7274 4322 7269 4323 7265
4304 7250
TIME...MOT...LOC 1823Z 238DEG 14KT 4305 7285
TAWSpecial weather statement, Aug 3, 3:36 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Albany NY
336 PM EDT THU AUG 3 2017
NYZ033-032015-
Hamilton-
336 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON COUNTY...
At 335 PM EDT, a strong thunderstorm was located 9 miles north of
Brown Tract Pond Campground, or 20 miles northeast of Old Forge,
moving northeast at 25 mph.
Winds of around 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Lake Eaton Campground around 405 PM EDT.
Other locations impacted by this storm include Hasbroucks, Nehasane,
Partlow, Robinwood, Woods, Long Lake, Quaker Beach, Little Tupper
Lake, Lake Lila and Sabattis.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4407 7427 4403 7427 4382 7472 4392 7483
4399 7484 4408 7471 4412 7433
TIME...MOT...LOC 1935Z 231DEG 21KT 4395 7472
TAWSpecial weather statement, Aug 3, 4:13 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Albany NY 413 PM EDT THU AUG 3 2017 VTZ013-014-032100- Western Windham-Bennington- 413 PM EDT THU AUG 3 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BENNINGTON AND WEST CENTRAL WINDHAM COUNTIES... At 413 PM EDT, a strong thunderstorm was located near Arlington, moving east at 15 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. This storm will be near... Stratton around 445 PM EDT. West Wardsboro around 455 PM EDT. Other locations impacted by this storm include Wardsboro Center, Stratton Valley, Goose City, Chiselville, Glastenbury, Sunderland, East Arlington, East Dover, East Jamaica and Stratton Mountain. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4300 7319 4317 7312 4310 7266 4290 7272 TIME...MOT...LOC 2013Z 288DEG 14KT 4307 7306 TAW
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 12:43 PM EDT | Special Weather Statement | ALY | Hamilton | 47 min |
| Aug 3, 1:19 PM EDT | Special Weather Statement | ALY | Hamilton | 41 min |
| Aug 3, 2:05 PM EDT | Special Weather Statement | ALY | Hamilton | 40 min |
| Aug 3, 2:15 PM EDT | Special Weather Statement | ALY | Hamilton | 30 min |
| Aug 3, 2:46 PM EDT | Areal Flood Advisory | ALY | Hamilton | 119 min |
| Aug 3, 3:09 PM EDT | Areal Flood Advisory | ALY | Hamilton | 2 hr |
| Aug 3, 3:36 PM EDT | Special Weather Statement | ALY | Hamilton | 39 min |
| Aug 3, 4:23 PM EDT | Special Weather Statement | ALY | Hamilton | 52 min |
| Aug 3, 7:58 PM EDT | Special Weather Statement | ALY | Montgomery | 47 min |
| Aug 3, 1:23 PM EDT | Special Weather Statement | ALY | Windham | 37 min |
| Aug 3, 2:23 PM EDT | Special Weather Statement | ALY | Windham | 37 min |
| Aug 3, 4:52 PM EDT | Special Weather Statement | ALY | Windham | 53 min |
| Aug 3, 5:23 PM EDT | Areal Flood Advisory | ALY | Windham | 3 hr |
| Aug 3, 5:47 PM EDT | Special Weather Statement | ALY | Windham | 58 min |
| Aug 3, 6:02 PM EDT | Areal Flood Advisory | ALY | Windham | 3 hr |
| Aug 3, 6:31 PM EDT | Areal Flood Advisory | ALY | Bennington | 119 min |
Nearby
Special Weather Statements in Vermont, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.